# SDR 9510799953

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Engine: Pwa JT8D15
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Sensor
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBOUT OF MSP, THE NR 1 ENGINE OIL TEMPERATURE WAS FLUCTUATING AND SEEMED TO STABILIZE AT 170 DEGREES.  THE FLIGHT RETURNED TO MSP LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OIL TEMPERATURE SENSOR, SYSTEM OPERATION APPEARED TO BE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
